# SDR DLM88040596

- Difficulty date: June 24, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 34,097 hours, 26,332 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 329001469
- Part serial: DL706
- Condition: Failed
- Location: Nr 4
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 4 BRAKE SEIZED CAUSING NR 4 TIRE TO WEAR THROUGH AND DEFLATE.  REPLACED WHEELS AND BRAKE ASSY.
